| Catalog Number |
2551H22 |
| Medical Device Problem Codes |
Inflation Problem (1310); Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during pre-test the foley catheter sterile water did not enter through the inflation valve.
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.The sample was evaluated and it was observed that the irrigation eye was absent, which resulted in blockage of the irrigation lumen.Introduced water into the inflation lumen and the balloon of catheter can be inflated and deflated without difficulties.Evaluation found inflation issues in irrigation lumen as water was unable to be introduced through the irrigation funnel and came out from irrigation eye.Catheter was examined under microscope and observed there was no irrigation eye.Hence, this complaint is confirmed manufacturing related.A potential root cause for this failure mode could be burning tip not hot enough/poor connection of burning tip and transformer/wrong operator technique/burning tip dirty.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.However, current in process controls per pfmea are adequate to identify the defect or verify the product integrity.Correction: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description